Krein signatures of transfer operators for half-space topological insulators

Beitrag in einer Fachzeitschrift


Details zur Publikation

Autorinnen und Autoren: Schulz-Baldes H, Villegas-Blas C
Zeitschrift: Journal of Physics A: Mathematical and Theoretical
Jahr der Veröffentlichung: 2016
Band: 49
Heftnummer: 405201
Seitenbereich: 19pp
ISSN: 1751-8113
eISSN: 1751-8121
Sprache: Englisch


Abstract

We propose a complementary point of view on the topological invariants of
two-dimensional tight-binding models restricted to half-spaces. The transfer
operators for such systems are J-unitary on a infinite dimensional Krein
space (,J) and, for energies in the bulk gap, only have discrete
spectrum on the unit circle. These eigenvalues have Krein inertia which can be
used to define topological invariants determining the nature of the surface
modes and allowing to distinguish different topological phases. This is
illustrated by numerical results.


FAU-Autorinnen und Autoren / FAU-Herausgeberinnen und Herausgeber

Schulz-Baldes, Hermann Prof. Dr.
Professur für Mathematik (Mathematische Physik)


Einrichtungen weiterer Autorinnen und Autoren

National Autonomous University of Mexico / Universidad Nacional Autónoma de México (UNAM)


Zitierweisen

APA:
Schulz-Baldes, H., & Villegas-Blas, C. (2016). Krein signatures of transfer operators for half-space topological insulators. Journal of Physics A: Mathematical and Theoretical, 49(405201), 19pp.

MLA:
Schulz-Baldes, Hermann, and Carlos Villegas-Blas. "Krein signatures of transfer operators for half-space topological insulators." Journal of Physics A: Mathematical and Theoretical 49.405201 (2016): 19pp.

BibTeX: 

Zuletzt aktualisiert 2019-06-03 um 14:38